Am I going crazy or...
 
Notifications
Clear all

Am I going crazy or...

9 Posts
5 Users
0 Likes
274 Views
(@gonnabhuge)
Active Member
Joined: 1 year ago
Posts: 7
Topic starter  

...Can a multivitamin kick your ass? What I mean is every time I try to add a multivitamin to my diet I get extremely tired and light headed. I've tried different brands Centrum, 1 a day etc, generic versions too...I've even tried cutting the damn things in half (thought they could be too strong lol) but same result. I dont wanna just say fuck it, and not take em as I hardly eat any fruits or veggies. I wonder if there's a vitamin or mineral that maybe I'm getting in excess when I take a mutli + food that can be responsible for this?
My diet basically consists of nothing but tuna, lean ground beef, chicken, eggs with complex carbs. Also weight gainer shakes twice a day (with flax). Should I force my system and take em for a few weeks and see if it adjusts? Or maybe this is all in my head and my marbles are starting to roll upstairs. :stupid
Thoughts?

GBH


   
Quote
(@growingboy)
Active Member
Joined: 1 year ago
Posts: 5
 

If you get tired is it constant tired over the whole month of use or just a couple of days then normal ??
Storm should be able to answer this


   
ReplyQuote
(@gonnabhuge)
Active Member
Joined: 1 year ago
Posts: 7
Topic starter  

I never made it past a week on em...I end up throwing em away thinking it's the brand. As soon as I dont take one I feel ok. wtf! lol

GBH


   
ReplyQuote
Anadrol_king
(@anadrol_king)
Trusted Member
Joined: 2 years ago
Posts: 89
 

I would think it is was in your head. But who knows i dont think the stuff can build up and slow you down in 1 days time.


   
ReplyQuote
(@freakazoid)
Active Member
Joined: 1 year ago
Posts: 6
 

Are you taking any medications some vitamins can cause reactions to anti-depreesants and so on. Just a thought

...Can a multivitamin kick your ass? What I mean is every time I try to add a multivitamin to my diet I get extremely tired and light headed. I've tried different brands Centrum, 1 a day etc, generic versions too...I've even tried cutting the damn things in half (thought they could be too strong lol) but same result. I dont wanna just say fuck it, and not take em as I hardly eat any fruits or veggies. I wonder if there's a vitamin or mineral that maybe I'm getting in excess when I take a mutli + food that can be responsible for this?
My diet basically consists of nothing but tuna, lean ground beef, chicken, eggs with complex carbs. Also weight gainer shakes twice a day (with flax). Should I force my system and take em for a few weeks and see if it adjusts? Or maybe this is all in my head and my marbles are starting to roll upstairs. :stupid
Thoughts?

GBH


   
ReplyQuote
Storm
(@storm)
Trusted Member
Joined: 1 year ago
Posts: 81
 

My first guess would be a reaction the the chemicals, yes chemicals. I would switch to something like Sea Silver - all natural.


   
ReplyQuote
(@gonnabhuge)
Active Member
Joined: 1 year ago
Posts: 7
Topic starter  

yeah I thought of drug interactions too.... but besides the vitamins, all I'm taking is creatine, taurine in the morning and arginine before bed. Either this is the placebo theory in full effect or I'm hallucinating my tiredness in which case I'll reserve my spot in the local loonie bin right away lol
I might just get some B complex and a few bananas to throw in my shakes and call it a day =P

GBH


   
ReplyQuote
(@gonnabhuge)
Active Member
Joined: 1 year ago
Posts: 7
Topic starter  

hi storm...thx for your input... there might be hope for me yet!
I'll look into that product. damn companies were prolly lacing my multivitamins with led or arsenic =P (which would explain me hallucinating) :/ lol

GBH


   
ReplyQuote
Storm
(@storm)
Trusted Member
Joined: 1 year ago
Posts: 81
 

Pill form vitamins are synthetic. They are chemicals made in a lab to resemble real nutrients. Then the binders they use are a form of glue. Some people are more sensitive to the chemicals than others. Sea Silver is not the only natural vitamin supplement, but one of the best.


   
ReplyQuote
Share: